# SDR DALA1022539869

- Difficulty date: September 13, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N778NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48100
- Aircraft time: 70,610 hours, 65,838 cycles
- Engine: Pwa JT8D17
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1217 S7r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CRACK IN AFT ACCESSORY COMPARTMENT STRINGER 7R AT BS 1217.  REPAIRED IAW SRM 51-30-2, SRM 51-30-05, SRM 51-10-4, SRM 51-10-2 & SRM 51-10-3.
